# SDR UALA2012062203304

- Difficulty date: June 16, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 47,495 hours, 12,335 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 4 RIGHT SEAT MOUNTED EEL INOP.  REPLACED EEL LIGHT AT SEAT ROW 4 RIGHT AFT SEAT MOUNTED LIGHT, OPS CHECK OK.  COMPLETED IDT INSPECTION AND OPS CHECK OKAY.
